# SDR OZIA200243006

- Difficulty date: June 15, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 5,052 hours, 5,013 cycles
- System (JASC): 3242 · Brake
- Part: Speed Switch
- Part number: ACM31356
- Part serial: XE0521
- Condition: Seized
- Part time: 5,052 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

On landing roll out norm anti-skid and alt anti-skid degrade CAS message, OB LH MLG tire flat spotted.
